New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined May 2006
Total Posts : 2
   Posted 5/25/2006 10:05 AM (GMT -6)   
Ok I am going to try to do this withour telling my whole life sotry or beng to vague. My husband and I movefd to Flordia 2 years ago, so he could help his father run his business. I hate it here and my father in law and his girlfirend. I used to take 300 mg of effexor and 300 mg of wellbutrin. I dont have perscription insurance so I have quit taking them. I actully hated the effexor it makes me sweat so bad. But now I feel miserable, I have always hated it but now I hate it more, I am crabby all the time, tired all the time, and just unhappy. I can get out of bed because I have to for my daughter, but I usually dont even feel like talking. THen my husband gets home and her irrates me so then I am just crabby. I have no intrest in anything, no motivation, it just all seems too hard, its like thinging baout doing it is harder than doing it. I am lonley and want to make friend but just dont feel like being social. I started a myspace and when filling it out I felt like nothing, just ablob, I have no intrestes, no hobbys, and barley have anything to say about my self, why would people care? I have never writen any of this down, and now that I have seems like I should go back on medication, but the med I was on I still didnt feel happy and like I mattered, Any advice???

New Member

Date Joined May 2006
Total Posts : 2
   Posted 5/25/2006 10:10 AM (GMT -6)   
I forgot some stuff. I also feel like I dont feel anthing, no happyness, just anger, and unhappyness. I suppose its like I am just going through the motions again....
Thank you for listening

Veteran Member

Date Joined Jan 2006
Total Posts : 765
   Posted 5/25/2006 8:31 PM (GMT -6)   
Hi Ya,
i understand that its all so hard to make an effort to do something, maybe you need something i suggested to Alyx on another thread, start painting or writing, something creative and go and sit in the park on fine days and do it, get lost in it,
i have pain pretty much every hour im awake but soon as i pick up my guitar, or start playing the piano, i forget it completely and if i feel down before, then an hour of this, completely lifts me, the pain is still there then, but i cope with it better,
Its just an idea, but i think worth considering and people will come to you when you are doing this stuff outside, and you will feel like you have achieved something for you, because in a way what you create is you

Veteran Member

Date Joined Oct 2005
Total Posts : 4031
   Posted 5/26/2006 9:22 AM (GMT -6)   
Hi tns8433,  Welcome to Healing Well forum.  We are happy to have you.  Atedogs and brownleaf have given you some excellent suggestions.  I think if your having feelings of anger to such an extent that you really need to seek professional help for this.  As atedogs suggested, many drug companies have programs for people that dont have insurance so you can get medication free.  Also, you can make arrangements with physicians for a payment plan or see about medicaid services.  I dont know if Florida offers it of not as I dont live in that state.  It is too important as brownleaf suggested to take time for yourself and try to connect with yourself.  Please do feel free to post anytime.  Everyone here is so supportive and helpful.  Take care..


Regular Member

Date Joined Apr 2006
Total Posts : 64
   Posted 5/26/2006 3:46 PM (GMT -6)   
Hi there,
I'd really like to know how long you have been off effexor.
I was in a deppressive slump (extreme blahs) and was prescribed a relatively small dose (75 mg) of Effexor. I took it for only 2 months before I had to quit cold turkey. (Note: small dose, short period)
The withdrawal symptoms were horrific and long lasting.  For a week or so I had extreme anger (completely out of character). Actually, extreme anger is understated.  Instead of mild irritation, I'd unleash a righteous reign of fury.  I was extremely tired, unmotivated and just 'blah' too.  I felt ill. It took me about 2 months for me to come right.  With your much higher dose and extended period of use, it may take a longer for you to settle. 
Now I agree with what the others said; that you should look into counselling and more medication, and any state run programs that could help you.  However, there isn't a medication out there that'll make you like people you hate. You'll need to think of something else.
Also, your attempts at creating a myspace page is probably the best thing you could do.  You DO have interests!!! You just NEED to find them.  Think about what you loved in high school, people you admire, picture the perfect you. Then... go to it.  Also, excercise and eat right.
Good luck.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 12:04 AM (GMT -6)
There are a total of 2,711,523 posts in 299,065 threads.
View Active Threads

Who's Online
This forum has 153563 registered members. Please welcome our newest member, pollock.ish.
218 Guest(s), 7 Registered Member(s) are currently online.  Details
yumichanpoint042, 0311, Butterflake, wanttobeme, NB236, dfgwerterty, fwsftwd

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer